# SDR MASA200800230

- Difficulty date: March 14, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N446YV
- Make and model: Dhav DHC8202
- Aircraft serial: 446
- Aircraft time: 26,943 hours, 25,933 cycles
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7177 RAP-DEN, NR 2 ENGINE UNSCHEDULED AUTO FEATHER CONDITION IN FLIGHT AT AROUND 1000 FT.  CREW DECLARED AN EMERGENCY AND RTF.  RE-SECURED CONNECTOR ON TORQUE SENSOR, OPS CHECK GOOD.
